whenever im in public places(ex.malls/walmart) with alot of people or a place I dont really want to be,I get nervous and start itching on my legs,things and vaginal area.When i wear pants i can feel like the hairs on my legs and thighs and I start to itch..I thought it was just a irration to the jeans so I tried to wear dresses/skirts and the same thing happen.My Vaginal area also get irrated severely.When Im in this situation I am unable to enjoy my surroundings because of the irrations which frustrates me.I am a young college student and this irration developed about 2 1/2 yrs ago.If you know any medication to reduce this irration please write back.
Well, there are anti-anxiety medicines that can help a lot with things that have origins in the mind (which nervousness in public places is). Or if it is something like a yeast that gets triggered by nervousness, anti-anxiety medications can help. But if it were me in your shoes, I would first try to deal with the root cause of the nervousness instead of just to medicate it, if you can. For this, maybe a few sessions with a therapist or counselor could be useful. (Colleges often have counseling centers, and those counselors see ALL the stress-related issues!) The other thing is, exercise beats out all the anti-anxiety drugs in double-blind testing. If you get yourself on a regular program of something pretty active like running, you will find your whole body getting tuned up and either the stress reaction just won't happen, or the chain reactions that end up in you being itchy and irritated won't occur. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.